Memorias de investigación
Communications at congresses:
Asymptotic Solution for the Two Body Problem with Radial Perturbing Acceleration
Year:2014

Research Areas
  • Aeronautical engineering

Information
Abstract
In this article, an approximate analytical solution for the two body problem perturbed by a radial, low acceleration is obtained, using a regularized formulation of the orbital motion and the method of multiple scales. The results reveal that the physics of the problem evolve in two fundamental scales of the true anomaly. The first one drives the oscillations of the orbital parameters along each orbit. The second one is responsible of the long-term variations in the amplitude and mean values of these oscillations. A good agreement is found with high precision numerical solutions.
International
Si
Congress
24th AAS/AIAA Space Flight Mechanics Meeting
960
Place
Santa Fe, New Mexico (EEUU)
Reviewers
Si
ISBN/ISSN
978-0-87703-611-1
Start Date
26/01/2014
End Date
30/01/2014
From page
359
To page
377
SpaceFlight Mechanics 2014 (Volume 152 in the Advances in the Astronautical Sciences Series)
Participants

Research Group, Departaments and Institutes related
  • Creador: Grupo de Investigación: Dinámica Espacial (SDG-UPM)
  • Departamento: Física Aplicada a Las Ingenierías Aeronáutica y Naval